Simply Right? Fexofenadine Hydrochloride Antihistamine temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
This product meets the requirements of USP Dissolution Test 3
Package Dimensions: 6.634"H x 5.843"W x 1.881"D
Formerly known as Member's Mark?
Active Ingredient (in each tablet): Fexofenadine HCl 180mg...Purpose: Antihistamine.
Inactive: Colloidal silicon dioxide, croscarmellose sodium, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, titanium dioxide.
*This product is not manufactured or distributed by Chattem, Inc., distributor of Allegra? Allergy.
We would like to hear from you with any comments or suggestions. In the continental US or Canada, you can call us toll-free at 1-800-809-0469, Monday through Friday, from 8 am to 5 pm CST. Or you can send us an email at samsclub.com.
This product is covered by the Sam's Club Member Satisfaction Guarantee.
Delivery is not available to AK, HI or Puerto Rico